The method of quasi-reversibility to solve the Cauchy problems for elliptic partial differential equations

2008
Publication type:
International conference with proceedings
Journal:
PAMM, vol. 7, pp. 104201-104202
Workshop:
Special Issue : Sixth International Congress on Industrial Applied Mathematics (ICIAM07)
Publisher:
Wiley
BibTeX:
@inproceedings{Bou-Lun-2008-2,
    author={Laurent Bourgeois and Eric Lunéville },
    title={The method of quasi-reversibility to solve the Cauchy problems 
           for elliptic partial differential equations },
    doi={10.1002/pamm.200700001 },
    organization={Special Issue : Sixth International Congress on Industrial 
           Applied Mathematics (ICIAM07) },
    booktitle={PAMM },
    year={2008 },
    volume={7 },
    pages={104201--104202},
    publisher={Wiley },
}